# SDR BB07022

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE AFT RIGHT EMERGENCY EXIT SIGN AND THE LEFT EMERGENCY EXIT LOCATOR SIGN INOPERTIVE. MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
